Sh:560

Bib entry
@article{Sh:560,
 author = {Laskowski, Michael Chris and Shelah, Saharon},
 title = {{The Karp complexity of unstable classes}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {40},
 number = {2},
 year = {2001},
 pages = {69--88},
 issn = {0933-5846},
 doi = {10.1007/s001530000047},
 mrclass = {03C45 (03C75)},
 mrnumber = {1816478},
 mrreviewer = {U. Felgner},
 doi = {10.1007/s001530000047},
 note = {\href{https://arxiv.org/abs/math/0011167}{arXiv: math/0011167}},
 arxiv_number = {math/0011167}
}